Artin L-functions and modular forms associated to quasi-cyclotomic fields

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 396
  • Download : 0
Publisher
POLISH ACAD SCIENCES INST MATHEMATICS
Issue Date
2010
Language
English
Article Type
Article
Keywords

DOUBLE COVERINGS

Citation

ACTA ARITHMETICA, v.143, no.1, pp.59 - 80

ISSN
0065-1036
URI
http://hdl.handle.net/10203/95332
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0